# SDR DXTA200500599

- Difficulty date: February 18, 2005
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605199
- Aircraft time: 4,080 hours, 3,195 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Pump
- Part number: MP50B1
- Part serial: 1956
- Condition: Failed
- Location: Fwd Service Bay
- Part time: 3,020 hours, 2,405 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B, S
- Precautionary procedure: A

## Discrepancy

LOW BRAKE PRESSURE AND ANTI-SKID INOP.  ANNUNCIATORS ILLUMINATED WITH MASTER CAUTION.  BRAKE PUMP WOULD NOT RUN.  SMELL OF ELECTRICAL BURN IN COCKPIT.  AFTER APPROX 5 MINUTES LIGHTS EXTINGUISHED AND PUMP OPERATED AGAIN.
